Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6874643, 6 pages
http://dx.doi.org/10.1155/2016/6874643
Research Article

Existence of Positive Solution to System of Nonlinear Third-Order Three-Point BVPs

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 13 April 2016; Accepted 16 June 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Jian-Ping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, vol. 22 of Mathematics and Its Applications (East European Series), D. Reidel, Dordrecht, The Netherlands, 1987.
  2. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Y. Sun, “Positive solutions of singular third-order three-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 589–603, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Bai and X. Fei, “Existence of triple positive solutions for a third order generalized right focal problem,” Mathematical Inequalities and Applications, vol. 9, no. 3, pp. 437–444, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. B. Yang, “Positive solutions of a third-order three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 2008, no. 99, pp. 1–10, 2008. View at Google Scholar
  6. L.-J. Guo, J.-P. Sun, and Y.-H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. J.-P. Sun, L.-J. Guo, and J.-G. Peng, “Multiple nondecreasing positive solutions for a singular third-order three-point BVP,” Communications in Applied Analysis, vol. 12, no. 1, pp. 91–100, 2008. View at Google Scholar · View at MathSciNet
  8. Q. Yao, “Positive solutions of singular third-order three-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 207–212, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Sun, “Positive solutions for third-order three-point nonhomogeneous boundary value problems,” Applied Mathematics Letters, vol. 22, no. 1, pp. 45–51, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Feng, H. Feng, and D. Bai, “Eigenvalue for a singular third-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9783–9790, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. X.-L. Li, J.-P. Sun, and F.-D. Kong, “Existence of positive solution for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Qualitative Theory of Differential Equations, no. 30, pp. 1–11, 2013. View at Google Scholar · View at MathSciNet
  12. F. J. Torres, “Positive solutions for a third-order three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 2013, no. 147, pp. 1–11, 2013. View at Google Scholar
  13. J.-P. Sun and J. Zhao, “Iterative technique for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Differential Equations, vol. 2013, no. 215, pp. 1–9, 2013. View at Google Scholar · View at MathSciNet
  14. Y. Zhou and Y. Xu, “Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 578–590, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Henderson and R. Luca, “Positive solutions for a system of second-order multi-point boundary value problems,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 6083–6094, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Henderson and R. Luca, “Positive solutions for a system of second-order nonlinear multi-point eigenvalue problems,” Applied Mathematics and Computation, vol. 223, pp. 197–208, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Henderson and R. Luca, “Positive solutions for systems of nonlinear second-order multipoint boundary value problems,” Mathematical Methods in the Applied Sciences, vol. 37, no. 16, pp. 2502–2516, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. J. Henderson and R. Luca, “Positive solutions for a system of higher-order multi-point boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 10, pp. 3920–3932, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus